# SDR SWAA2018021919770

- Difficulty date: February 2, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 18,971 hours, 8,171 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: 116A2810
- Condition: Cracked
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT FLAP TRACK FAIRING 642BB,  INTERIOR SURFACE CRACKED AT THE OTBD LOWER CORNER.   REPAIRED THE FAIRING IAW SRM.
